Hi Doctor. I am going crazy here. I have an extreme sensitivity to the glan area of my penis. It is fine when I am not wearing any clothing, however, the second I put on underwear, I cannot even think straight. My legs get jumpy and it fells like someone is constantly rubbing the tip of my penis.
I had a sexual experience (protected) almost three weeks ago. I tested negative for any std's. Yeasy infection came up negative as well. I have no other signs of anything else except for a little urethra pain after urinating, which is now gone.
I was wondering if this is a sign of Herpes. How long before someone sees warts or blisters from herpes? I have no fever or chills, etc.
I did see a urologist, and he examined my prostate and said it was healthy but full. He prescribed a uristat and told me to unload my prostrate and that I did not have any diseases.
Well due to the urination discoloration on my underwear, I have been pouring pure bleach on them and letting it soak. I then wash my underwear. I noticed the other day that when I put the underwear in the dryer, they still smell strongly of bleach. I bleached the area of the underwear exactly where my penis rests in the pouch of the underwear. I quit doing this immediately when I figured it out. I am wondering if that is why I am in such extreme sensitivity pain. I find it hard to concentrate, eat, and sleep. Different parts of the head of my penis are sensitive at one time or another but only when I wear clothing. Do you think the bleach has played a part in this?Should I see a dermatologist or do you recommend something over the counter? I have tried aloe vera gel, no help, and Vitamin E pills, by popping them and spreading it on the head and tip of my penis. Is this something that will go away over time??? It has been about 13 days of sensitivity now. I found I have to take a sleeping pill at night in order to get some rest.
Thanks for any help...
Sensitivity is not a sign of herpes. It may be from the bleach, and since you really don't need the bleach, you ought to stop using it. It may from worrying that you have an STD. Please try 1% hydrocortisone (over-the-counter) twice a day, use a mild moisturizer, and if the sensitivity doesn't leave you alone in 2 weeks, have a skin doctor check it out.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.